# SDR TIM2002F00009

- Difficulty date: January 16, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900
- Aircraft serial: UB11
- Engine: Pwa PT6*
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bolt
- Part number: 908200111
- Condition: Corroded
- Location: Nose Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT PN 908200115, CONNECTING NOSE GEAR DRAG BRACE TO NOSE STRUT, AND BOLT PN 908200111 CONNECTING THE TWO DRAG BRACE HALVES WAS FOUND WITH PITTING TYPE CORROSION.
